MathSciNet Relay Station
MathSciNet bibliographic data
MR322490 46E15
Hustad, Otte A norm preserving complex Choquet theorem. Math. Scand. 29 (1971), 272–278 (1972).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement